Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
FORCED OSCILLATIONS OF THE ELASTIC STRIP WITH A LONGITUDINAL CRACK
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2015
Языканглийский
  • Стехина Кристина Николаевна, автор
  • Тумаков Дмитрий Николаевич, автор
  • Библиографическое описание на языке оригинала Stekhina K., Tumakov D. Forced oscillations of the elastic strip with a longitudinal crack // Applied Mathematical Sciences. – 2015. - Vol. 9, No. 138. – P.6883-6890.
    Аннотация The problem of forced oscillations of an elastic strip containing a longitudinal crack of a finite length is considered. The diffraction problem is reduced to the system of paired integral equations. The system of integral equations is reduced to the system of linear algebraic equations by using the Galerkin method. Singularities of integrand functions, through which coefficients of the system matrix are calculated, are determined.
    Ключевые слова Forced oscillations, Diffraction problem, Longitudinal crack, System of paired integral equations
    Название журнала Applied Mathematical Sciences
    URL http://dx.doi.org/10.12988/ams.2015.510615
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=119417
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    Forced_oscillations_of_the_elastic_strip.pdf 0,18 pdf посмотреть / скачать

    Полная запись метаданных